# SDR 06FDEA3061

- Difficulty date: August 23, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RIB UPPER CHORD AT BL 70.5 FASTENER HOLE REWORK AND REPAIR.  COMPLIED WITH EO 7-5710-7-2038 PART 2.
